ophthalmologist-icon

Eye Itching

Continuous itching from past three months. Shown to Doctor who gave Pataday and Toboflam as its seasonal itching which occurs every year. On finishing of medicines, itching persists and now after itching it appears like sand particles inside eye with little selfishness. There is no other medication and no disease
views-icons 332 Views 1 Share Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

hello there. consult a ophthalmologist on this, it could be due to dry conjunctiva or some fore infection of conjunctiva. get it checked out and he will prescribe you accordingly. regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO